# SDR SB07046

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37022101
- Condition: Low Pressure
- Location: Evac Slide
- Component: Escape Slide
- Component part number: D31591479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING NEW LIVERY/PAINT VISIT, MAINTENANCE REPORTED THE RIGHT-HAND FORWARD SERVICE DOOR ESCAPE SLIDE NEEDLE READS NO GO.  MAINTENANCE REMOVED AND REPLACED THE RIGHT-HAND FORWARD SERVICE DOOR ESCAPE SLIDE PER MM 25-61-35.
